# SDR SWAA2020070892122

- Difficulty date: June 11, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ANGLE AT PASSENGER CABIN BS380 - BS400 RBL9 WL208.  REMOVED AND REPLACED ANGLE AT INTERCOSTAL PASSENGER CABIN BS 380-BS 400 RBL 9 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400.
